Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have sore breasts after periods, recovering from pityriasis rosea. Have fibrous breasts, require ultrasound every year

Hi, I"m 43 , my period is very regular-my breasts always get sore a few days before, but I just had my period 8 days ago and both of my nipples are very sore-I'm also currently recovering from pityriasis rosea, I still have a body rash? I"m worried because I do have "fibrous" breasts, and do require an ultrasound once a year (the province of Ontario doesn't make mammograms mandatory until age 50) There are two benign lumps (?) that doctors think bear watching. Between the rash, and now this, I am worn out with health issues.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

The fibrous breasts need to be followed up with regular ultrasounds. As far as I know, they do mammography before the age of 50 also in Ontario. You need to be prescribed one by your physician. Pityriasis goes away in a few weeks. Thus you need not be concerned about it.

Dr Vaishalee
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor